# SDR K3HA980115

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 52J374
- Condition: Not Sealed
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING FL245, IN CLIMB, CABIN RATE OF CLIMB BECAME UNCONTROLLABLE.  DIFFERENTIAL PRESSURE WAS APPROX 6.6 PSI.  WARNING HORN SOUNDED AT 9000 FT CABIN ALTITUDE UNABLE TO CONTROL CABIN RATE OF CLIMB EVEN WITH MANUAL CONTROLLER UNTIL PASSING 16,200 FT IN DESCENT.  CABIN RATE OF CLIMB BECAME UNCONTROLLABLE.  FOUND SUIT CASE STRAP CAUGHT IN FWD CARGO DOOR SEAL. REMOVED STRAP AND CHECKED SEAL.  CHECK LEFT AND RIGHT PACK HEAT EXCHANGERS FOR LEAKAGE. CHECKED PNEUMATIC DUCTS FOR LEAKAGE, NONE NOTED.  REMOVED AND REPLACED LEFT PACK FAN COOL DOOR ACT IAW MM 21-56-71, MAKING BOTH PACKS OPERATIONAL FOR TAKEOFF.  PERFORMED PRESS SYSTEM CHECK NORMAL, ENGINES SYSTEM CHECK NORMAL IAW MM 21-30-0.
